Arbitrarily large indecomposable divisible torsion modules over certain valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Tome 76 (1986), pp. 247-254.
@article{RSMUP_1986__76__247_0,
     author = {Fuchs, Laszlo},
     title = {Arbitrarily large indecomposable divisible torsion modules over certain valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {247--254},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {76},
     year = {1986},
     zbl = {0611.13010},
     mrnumber = {881573},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1986__76__247_0/}
}
TY  - JOUR
AU  - Fuchs, Laszlo
TI  - Arbitrarily large indecomposable divisible torsion modules over certain valuation domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1986
DA  - 1986///
SP  - 247
EP  - 254
VL  - 76
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1986__76__247_0/
UR  - https://zbmath.org/?q=an%3A0611.13010
UR  - https://www.ams.org/mathscinet-getitem?mr=881573
LA  - en
ID  - RSMUP_1986__76__247_0
ER  - 
Fuchs, L. Arbitrarily large indecomposable divisible torsion modules over certain valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Tome 76 (1986), pp. 247-254. http://www.numdam.org/item/RSMUP_1986__76__247_0/

[C] A.L.S. Corner, Fully rigid systems of modules. | Numdam | Zbl 0712.16007

[FG] B. Franzen - R. Göbel, The Brenner-Butler-Corner theorem and its application to modules (to appear in Abelian Group Theory, Proceedings Oberwolfach, 1985). | MR 1011314 | Zbl 0667.20045

[F1] L. Fuchs, On divisible modules over domains, Abelian Groups and Modules, Proc. of the Udine Conference, Springer-Verlag (Wien - New York, 1985), pp. 341-356. | MR 789830 | Zbl 0574.13001

[F2] L. Fuchs, On polyserial modules over valuation domains (to appear). | MR 902514 | Zbl 0628.13013

[FS] L. Fuchs - L. Salce, Modules over valuation domains, Lecture Notes in Pure and Applied Math., vol. 97, Marcel Dekker, 1985. | MR 786121 | Zbl 0578.13004

[M] E. Matlis, Cotorsion modules, Memoirs of Amer. Math. Soc., 49 (1964). | MR 178025 | Zbl 0135.07801

[S] S. Shelah, Infinite abelian groups, Whitehead problem and some constructions, Israel J. Math., 18 (1974), pp. 243-256. | MR 357114 | Zbl 0318.02053

[W] C.P. Walker, Relative homological algebra and abelian groups, Illinois J. Math., 40 (1966), pp. 186-209. | MR 190210 | Zbl 0136.25601